MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM SOLEX CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM SOLEX CATHETER; CENTRAL VENOUS CATHETER
Catalog Number 8700-0781-01
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the zoll catheter for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
As reported, prior to insertion the attending physician observed the balloons on the solex catheter had separated from the catheter.According to the reporter, the balloons were not inflated prior to the placement.Another solex catheter kit was obtained.There was no significant delay in the replacement nor was there any report of patient consequence as a result of the issue.
 
Additional Manufacturer Narrative
Evaluation of the returned catheter could not replicate the customer reported issue.The solex 7 catheter (lot# 71881) functioned as intended.A visual inspection found no visual discrepancies or issues.All lumens flushed as intended.No leaks were noted during flushing.During functional testing, the catheter was connected to a pressurized inflation device.Capping the "out" luer and connecting the "in" luer to the pressure inflation device.The catheter was pressure was increased up to 100psi and no leak was observed.The balloons were able to deflate without difficulties.No leak path was observed when the catheter was pressurized.During manufacturing all solex 7 catheters are 100% inspected for leaks by subjecting them to pressure testing.Only units that passed are moved to the next process.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaints for solex catheter lot # 71881.

Brand Name
ZOLL IVTM SOLEX CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6994039
Report Number3010617000-2017-00843
Device Sequence Number19219720
Product Code NCX
UDI-Device Identifier00849111075510
UDI-Public00849111075510
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8700-0781-01
Device Lot Number71881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/02/2017
Supplement Date Received by Manufacturer11/21/2017
Initial Report FDA Received Date11/01/2017
Supplement Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight104